ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2018.4.9171

An Implicit Function Theorem in Non-Smooth Case

Khachatryan R. A.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 4.
Abstract:
In this paper, we consider an equation of the form \(F(x,y)=0\), \(x\in X\), \(y\in M\), where \(M\) is a set. By the method of tents (tangent cones), when the set \(M\) is given by a nonsmooth restriction of equality type, the existence of a differentiable function \(y(\cdot)\) such that \(F(x, y(x))=0\), \(y(x)\in M\), \(y(x_0)=y_0\) is proved. In particular, the existence of smooth local selections for multivalued mappings of the form \(a(x) = \{y \in \mathbb{R}^m:\, f_i(x, y) = 0,\, i \in I,\, g(y) = 0\}\), \(x \in \mathbb{R}^n\), \(y \in \mathbb{R}^m\), is studied by the method of tents. It is assumed that the functions \(f_i(x, y)\), \(i \in I\), are strictly differentiable, and the function \(g (y)\) is locally Lipschitzian. Under certain additional conditions it is proved that through any point of the graph of a set-valued mapping there passes a differentiable selection of this mapping. These assertion can be interpreted as an implicit function theorem in the nonsmooth analysis. Strongly differentiable tents for the sets defined by nonsmooth constraints of the equality type are also constructed in the article. A sufficient condition is provided for the intersection of strictly differentiable tents to be a strictly differentiable tent. It is also shown that the Clark tangent cones are Boltiansky tents for sets defined by locally Lipschitz functions.
Keywords: set-valued mapping, subdifferential, tent, tangent cone
Language: Russian Download the full text  
For citation: Khachatryan R. A. An Implicit Function Theorem in Non-Smooth Case // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2017, vol. 19, no. 1, pp. 86-96. DOI 10.23671/VNC.2018.4.9171
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт